Skip to main content

Moduli of Crystals and K3 Surfaces

Searching for OpenAIRE data...

Publications

Remarks on the positivity of the cotangent bundle of a K3 surface

Author(s): Frank Gounelas, John Christian Ottem
Published in: Épijournal de Géométrie Algébrique, Volume 4, 2020, ISSN 2491-6765
Publisher: Free Journal Network
DOI: 10.46298/epiga.2020.volume4.5924

Deformations of rational curves in positive characteristic

Author(s): Kazuhiro Ito, Tetsushi Ito, Christian Liedtke
Published in: Journal für die reine und angewandte Mathematik (Crelles Journal), 2020/769, 2020, Page(s) 55-86, ISSN 0075-4102
Publisher: Walter de Gruyter GmbH & Co. KG
DOI: 10.1515/crelle-2020-0003

ON ORDINARY ENRIQUES SURFACES IN POSITIVE CHARACTERISTIC

Author(s): ROBERTO LAFACE, SOFIA TIRABASSI
Published in: Nagoya Mathematical Journal, 2020, Page(s) 1-14, ISSN 0027-7630
Publisher: Nagoya University
DOI: 10.1017/nmj.2020.36

Overconvergent de Rham–Witt cohomology for semi-stable varieties

Author(s): Oliver Gregory, Andreas Langer
Published in: Munster J. of Math., 13, 2020, Page(s) 541-571, ISSN 1867-5778
Publisher: University of Munster
DOI: 10.17879/90169635144

p-adic Tate Conjectures and Abeloid Varieties

Author(s): Oliver Gregory, Christian Liedtke
Published in: Doc. Math., 24, 2019, Page(s) 1879-1934, ISSN 1431-0635
Publisher: Deutsche Mathematiker-Vereinigung
DOI: 10.25537/dm.2019v24.1879-1934

Good reduction of K3 surfaces

Author(s): Christian Liedtke, Yuya Matsumoto
Published in: Compositio Mathematica, 154/01, 2018, Page(s) 1-35, ISSN 0010-437X
Publisher: London Mathematical Society
DOI: 10.1112/s0010437x17007400

A Néron–Ogg–Shafarevich criterion for K3 surfaces

Author(s): Bruno Chiarellotto, Christopher Lazda, Christian Liedtke
Published in: Proceedings of the London Mathematical Society, 119/2, 2019, Page(s) 469-514, ISSN 0024-6115
Publisher: Oxford University Press
DOI: 10.1112/plms.12237